# SDR SIMA20141228008

- Difficulty date: December 28, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 36,426 hours, 32,609 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 16037
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT & RIGHT EMER EXTERIOR AFT OVERWING EXIT LIGHTS INOPERATIVE.  R & R NR 4 EMER BATTERY CHARGER ASSEMBLY IAW AMM 33-50-04.  OPERATIONS CHECKED GOOD.
